# SDR ABXA20251214340

- Difficulty date: December 14, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 93,415 hours, 15,782 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, LEFT ENGINE START VALVE DISCREET LIGHT ON.  AIRCRAFT RETURNED TO BLOCKS (BTB).  MAINTENANCE ACTUATED START VALVE IAW B767 AMM 80-11-02 DUE TO FAILED START.  NO FURTHER DEFECTS NOTED A/C REMAINS NO ETOPS.  AIRCRAFT RETURNED TO SERVICE.
